# SDR 95ZZZX3199

- Difficulty date: June 6, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N75JP
- Make and model: Beech E-90
- Aircraft serial: LW158
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Harness
- Part number: 3019383EI
- Condition: Terminal Broken
- Location: Lt Eng T5
- Part time: 2,490 hours
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT, PILOT NOTICED I.T.T. HAD DROPPED TO ZERO.  MAINTENANCE WAS NOTIFIED AND A RESISTANCE CHECK WAS DONE.  MAINTENANCE FOUND A TERMINAL ON THE T-5 HARNESS HAD BROKEN LOOSE IN THE CERAMIC HOUSING CAUSING T-5 TO DROP OFF.  ENGINE C-FLANGE WAS SPLIT AND HARNESS CHANGED.  RESISTANCE CHECK FOUND NO FURTHER PROBLEMS AFTER CHANGE.
